# SDR SWIA202308070005

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N404SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000739
- Aircraft time: 13,207 hours, 8,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1186655 : REFERENCE EAML #1186584. STATION VEHICLE BACKED INTO AIRCRAFT, DAMAGING AFT DRAIN MAST AND CAUSING TWO DENTS FORWARD OF DRAIN MAST. #1 DENT IS 1.905 MM DEEP, 63.5 MM LONG AND 9.52 MM WIDE. #2 DENT IS .762 MM DEEP, 12.7 MM LONG AND 6.35 MM WIDE. DAMAGE HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M-337 WILL BE REQUIRED.   (FILED OPEN)
